# SDR AALA20100818DFW02

- Difficulty date: August 16, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 28,150 hours, 4,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 EMERGENCY EXIT SLIDE LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 EMERGENCY EXIT SLIDE LIGHT.  OPS CHECKED NORMAL.
